# SDR SWIA2019121746909

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD HAS MULTIPLE CRACKED / BROKEN ISOLATORS (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED BROKEN ISOLATERS ON THE 621 BULKHEAD IAW CRJ-200 SRM.
